RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2000, Issue 9, Pages 32–36 (Mi vsgtu28)  

This article is cited in 4 scientific papers (total in 4 papers)

Differential Equations

О корректности начальных краевых задач для одного гиперболического уравнения с вырождением порядка и инволютивным отклонением

A. A. Andreeva, E. N. Ogorodnikovb

a Samara State University
b Samara State Technical University

DOI: https://doi.org/10.14498/vsgtu28

Full text: PDF file (213 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.956

Citation: A. A. Andreev, E. N. Ogorodnikov, “О корректности начальных краевых задач для одного гиперболического уравнения с вырождением порядка и инволютивным отклонением”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 9, Samara State Technical University, Samara, 2000, 32–36

Citation in format AMSBIB
\Bibitem{AndOgo00}
\by A.~A.~Andreev, E.~N.~Ogorodnikov
\paper О корректности начальных краевых задач для одного гиперболического уравнения с~вырождением порядка и инволютивным отклонением
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2000
\vol 9
\pages 32--36
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu28}
\crossref{https://doi.org/10.14498/vsgtu28}
\elib{http://elibrary.ru/item.asp?id=10208601}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu28
  • http://mi.mathnet.ru/eng/vsgtu/v9/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Andreev, I. N. Saushkin, “Ob analoge zadachi Trikomi dlya odnogo modelnogo uravneniya s involyutivnym otkloneniem v beskonechnoi oblasti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 34 (2005), 10–16  mathnet  crossref
    2. A. A. Andreev, E. N. Ogorodnikov, “K postanovke i obosnovaniyu korrektnosti nachalnoi kraevoi zadachi dlya odnogo klassa nelokalnykh vyrozhdayuschikhsya uravnenii giperbolicheskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 43, SamGTU, Samara, 2006, 44–51  mathnet  crossref
    3. A. A. Andreev, E. N. Ogorodnikov, “Postanovka i obosnovanie korrektnosti analoga zadachi Koshi dlya odnogo nelokalnogo giperbolicheskogo uravneniya c vyrozhdeniem poryadka”, Trudy Tretei Vserossiiskoi nauchnoi konferentsii (29–31 maya 2006 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2006, 39–45  mathnet
    4. E. N. Ogorodnikov, A. A. Yurev, “O korrektnosti zadachi Koshi i Koshi–Gursa dlya odnogo vyrozhdayuschegosya giperbolicheskogo uravneniya s involyutivno otklonyayuschimisya argumentami”, Trudy Tretei Vserossiiskoi nauchnoi konferentsii (29–31 maya 2006 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2006, 176–182  mathnet
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:255
    Full text:106
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019